# SDR R61A201912171389

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 31,486 hours, 19,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL AT FR. 14 CORRODED IN (2EA) PLACES AS MARKED.REPLACED R/H FLOOR SILL AT FR. 14 PER EMB SRM 51-40-08. APPLIED TOP COAT TO R/H FLOOR SILL AT FR. 14 PER EMB SRM 51-23-06, PAINT PO# 255790
